We study the structure of Jacobi fields in the case of an analytic system and piece-wise analytic control. Moreover, we consider only 1-dimensional control variations. Jacobi fields are piece-wise analytic in this case but may have much more singularities than the control. We derive ODEs that these fields satisfy on the intervals of regularity and study behavior of the fields in a neighborhood of a singularity where the ODE becomes singular and the Jacobi fields may have jumps.

Jacobi fields in optimal control: one-dimensional variations / Agrachev, A.; Beschastnyi, I.. - In: JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS. - ISSN 1079-2724. - 26:4(2020), pp. 685-732. [10.1007/s10883-019-09467-0]

Jacobi fields in optimal control: one-dimensional variations

Agrachev, A.;Beschastnyi, I.
2020

Abstract

We study the structure of Jacobi fields in the case of an analytic system and piece-wise analytic control. Moreover, we consider only 1-dimensional control variations. Jacobi fields are piece-wise analytic in this case but may have much more singularities than the control. We derive ODEs that these fields satisfy on the intervals of regularity and study behavior of the fields in a neighborhood of a singularity where the ODE becomes singular and the Jacobi fields may have jumps.
26
4
685
732
https://rdcu.be/b2LG4
Agrachev, A.; Beschastnyi, I.
File in questo prodotto:
File Dimensione Formato  
fieldsII.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 669.72 kB
Formato Adobe PDF
669.72 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/108835
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact